# SDR CALA0800423

- Difficulty date: May 8, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 32,658 hours, 10,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON WHEN TESTED BUT GO OUT QUICKLY LOCATED AT RIGHT-SIDE BULLNOSE 2 THRU 15, OVERWING EMERGENCY EXIT, ALL THREE INSIDE AND OVERWING OUTSIDE, AND BOTH RT AND LT AFT FUSELAGE.  REPLACED BOTH BATTERY PACKS AND CHARGERS P/N D717-01 -100, P/N D717-02-030 PER M/M 33-51-06, OPERATIONAL CHECKS GOOD.
